MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PROGRESSA SURFACE; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION PROGRESSA SURFACE; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P7520A23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 01/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: unique identifier (udi) #: the serial number (21) and subsequent manufacturing date (11) are unknown; therefore, the udi number only will contain the device identifier (01).H11: the device was not returned and the serial number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported by the customer the bladder in a progressa bed surface was twisting and causing a dip, and a patient injury occurred.Forty two days prior to this report, the patient developed a deep tissue pressure injury (dtpi) to the left sacrum/buttock.On an unknown date, the patient was admitted to the hospital for an unspecified diagnosis and placed on a progressa bed.After an unspecified amount of time, the dtpi "worsened".The patient underwent a debridement of the wound.At the time of this report, the wound was considered a stage 4 dtpi.No further information was available at the time of this report.

Brand Name
PROGRESSA SURFACE
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21349635
Report Number1824206-2025-00256
Device Sequence Number18106257
Product Code FNL
UDI-Device Identifier00887761999855
UDI-Public(01)00887761999855
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP7520A23
Device Catalogue NumberP7520A23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Initial Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown